# SDR UPS06448488

- Difficulty date: October 17, 2006
- Submitted: November 10, 2006
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 97,105 hours, 24,042 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 69B620791
- Condition: Corroded
- Location: Bs 1642
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1642 RBL93 TIE DOWN FTG FLANGE CORROSION.  CORROSION BLEND OUT 0.033" BY 7/8" BY 2" EXCEED SRM LIMIT.  TIE DOWN FTG AND PLATE REPLACED AS PER MM 20-51-01.
